# SDR AALA201803019017

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 52,951 hours, 21,916 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW MCM CARD 25-94-13 STEP 3A 4 AND 5 FAILED PULL TEST. MAINTENANCE REPLACED THE SLIDE AT THE RIGHT AFT GALLEY AND PERFORMED SATISFACTORY OPERATIONAL CHECK.  THE AIRCRAFT WAS GROUNDED
